On one inequality for the moduli of continuity of fractional order generated by semigroups of operators
AbstractA new inequality for the moduli of continuity of fractional order generated by semigroups of operators is obtained. This inequality implies a generalization of the well-known statement that there exists an $α$-majorant, which is not a modulus of continuity of order $α$ generated by a semigroup of operators, to the case of noninteger values of $α$.
How to Cite
Bezkryla, S. I., A. N. Nesterenko, and A. V. Chaikovs’kyi. “On One Inequality for the Moduli of continuity of Fractional Order Generated by Semigroups of Operators”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 71, no. 3, Mar. 2019, pp. 310-24, https://umj.imath.kiev.ua/index.php/umj/article/view/1441.